# SDR CHQA200600039

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 13,066 hours, 10,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17704
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,825 hours, 9,133 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT CENTER OF AISLE INOPERATIVE.  INSTALLED SERVICEABLE BATTERY IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD.
